MAUDE Adverse Event Report: MMJ SA DE CV (USD) WARMTOUCH; SYSTEM, THERMAL REGULATING

MMJ SA DE CV (USD) WARMTOUCH; SYSTEM, THERMAL REGULATING
Model Number 5016000
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, prior to use, when the thermostat was tested, the device was not alarming even after two minutes determined by the manufacturer.After replacing the thermostat, cable and the power board, the error had been fixed.There was no patient involvement.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the thermostat test, the device was not alarming even after two minutes, which was the manufacturer recommendation.After replacing the thermostat, thermostat cables, and power board, the error was fixed.The audible and visual alarms were functioning, and the alarms were not silenced not decreased.There was no patient involvement.

Brand Name
WARMTOUCH
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20273122
Report Number2936999-2024-01512
Device Sequence Number3505352
Product Code DWJ
UDI-Device Identifier10884521141100
UDI-Public10884521141100
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5016000
Device Catalogue Number5016000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown